# SDR RRXA98413

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 57799114797794
- Condition: Damaged
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND EXTEROIR, SKIN DOUBLER GOUGED AND TORN, AT STA 330 AND LONGERON 36.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05348.
